# SDR QXEA2020052700171

- Difficulty date: May 26, 2020
- Submitted: May 27, 2020
- Operation: Air carrier
- Aircraft: N628QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000680
- Aircraft time: 8,023 hours, 4,929 cycles
- System (JASC): 2565 · Escape Slide
- Part: Arming Lever
- Condition: Malfunctioned
- Location: L2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ARMING LEVER CAN NOT LIFT ALL THE WAY UP. REMOVED FROM SERVICE. CYCLED L2 ARM DISARM HANDLE VARIOUS TIMES AND OBSERVED INDICATIONS CYCLING NORMALLY. CYCLED L2 DOOR OPEN AND CLOSED ARMED/DISARMED HANDLE AND VERIFIED FULL TRAVEL. VENT FLAP AND ARM LEVER ARE ALIGNED AND INDICATE PROPERLY. NO DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
